# SDR SWIA201438568

- Difficulty date: June 19, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 20,806 hours, 19,662 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON LOWER OTBD PANEL CHAFED.  C-CHECK, R & R THE LT WING AILERON PANEL IAW SRM.
